MAUDE Adverse Event Report: DEPUY IRELAND 961610  PINN DP REVSN W/GRIPTION 68MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY IRELAND 961610  PINN DP REVSN W/GRIPTION 68MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121717068
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Is an attorney.
 
Event or Problem Description
Pinnacle ppf and sticker sheets received.Ppf alleges loosening of cup and component fracture.Doi: (b)(6) 2008; dor: not reported (right hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN DP REVSN W/GRIPTION 68MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7742177
Report Number1818910-2018-65622
Device Sequence Number11160168
Product Code JDI
UDI-Device Identifier10603295009528
UDI-Public10603295009528
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121717068
Device Lot NumberC2XH61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1